Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A simple nonlinear dynamic stability problem


Author: B. J. Matkowsky
Journal: Bull. Amer. Math. Soc. 76 (1970), 620-625
MSC (1970): Primary 3507, 3513, 3514, 3515, 3516, 3536
DOI: https://doi.org/10.1090/S0002-9904-1970-12461-2
MathSciNet review: 0257544
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. J. Matkowsky, Nonlinear dynamic stability: A formal theory, SIAM J. Appl. Math. 18 (1970).
  • 2. E. L. Reiss and B. J. Matkowsky, Nonlinear dynamic buckling of a compressed elastic column (to appear). MR 286344
  • 3. M. H. Millman and J. B. Keller, Perturbation theory of nonlinear boundary value problems, J. Mathematical Phys. 10 (1969), 342-361. MR 38 #6146. MR 237867

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3507, 3513, 3514, 3515, 3516, 3536

Retrieve articles in all journals with MSC (1970): 3507, 3513, 3514, 3515, 3516, 3536


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12461-2

American Mathematical Society